MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-45-4030
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right knee was revised.Tibia construct was loose.Patient was revised to a 4f/3t tibia component with 10mm tibia augments, 2mm offset, 16 x 80mm splined stem and a 4x17mm ps insert.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and relevant clinical information were not provided.D4: corrected d10: concomitant devices (b)(6), 02-010-06-0340 - tru cc femoral size 4 right (b)(6), 02-010-06-0541 - tru post.Aug.Size 4, 5mm (b)(6), 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm (b)(6), 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm (b)(6), 02-012-60-1440 - tru stem ext 14mm x 40mm (b)(6), 02-012-61-4000 - tru offset stem ext coupler, 4mm (b)(6), 02-012-64-1480 - tru fluted stm ext 14mm x 80mm blast (b)(6), 02-022-35-4015 - truliant tib imp ps insert sz 4 15mm (b)(6), 200-02-35 - three peg patella 35mm (b)(6), 201-78-15 - holding pin mini sharp point 4 pk (b)(6), 203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7 (b)(6), 208-05-04 - cc distal fem augment sz 4, 5mm (b)(6), 208-05-04 - cc distal fem augment sz 4, 5mm (b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk (b)(6), 521-78-31 - threaded pin size 2.6 collarless 2pk g4: corrected h6: corrected component and investigation clinical codes.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 4F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21459442
Report Number1038671-2025-01205
Device Sequence Number18121078
Product Code JWH
UDI-Device Identifier10885862305879
UDI-Public10885862305879
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-45-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date07/28/2025
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale